# SDR REXA2022072101640

- Difficulty date: July 5, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: CC670331516
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR LATCH COAMING CRACKED.	REMOVED AND REPLACED TRU DOOR LANDING IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
